MAUDE Adverse Event Report: MMJ SA DE CV (USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ SA DE CV (USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 86442
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code Extubate (2402)
Date of Event 06/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the unit's cuff would not stay inflated.The patient was re-intubated.The patient is in stable condition and undergone retinal laser to eye for retinopathy of prematurity.The operative course was uneventful and the patient was extubated without incident and taken to the recovery room.
 
Additional Manufacturer Narrative
Evaluation summary: one sample was received for evaluation and no reported event was confirmed in the received sample since met with the product specifications.A visual inspection was performed, and it was observed the connector was removed and replaced for another brand connector.An inflation/deflation test was performed, using a syringe of air was applied to the cuff and it was observed the cuff held the air, the sample was left inflated 2 hours, and no leaks were observed in the sample.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
MALLINCKRODT
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez,mx 32590
MX  32590
MDR Report Key8761388
Report Number2936999-2019-00451
Device Sequence Number1680170
Product Code BTR
UDI-Device Identifier30884522005689
UDI-Public30884522005689
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K965132
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/09/2024
Device Model Number86442
Device Catalogue Number86442
Device Lot Number19C0195JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2019
Initial Date Received by Manufacturer 06/17/2019
Supplement Date Received by Manufacturer07/24/2019
Initial Report FDA Received Date07/03/2019
Supplement Report FDA Received Date08/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age8 MO
Patient Weight6